# SDR FSEA 09 0002

- Difficulty date: April 28, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N90ME
- Make and model: Beech C90
- Aircraft serial: LJ661
- Aircraft time: 12,037 hours, 15,635 cycles
- Engine: Pwa PT6A20A
- Engine time: 6,586 hours, 11,203 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

APPROX 45 MINUTES INTO FLIGHT AT FLT LEVEL 170 WHILE IN CRUISE FLIGHT CONDITIONS.  RT ENGINE MADE AN UNUSUAL NOISE, FLAMES WERE SEEN FROM THE EXHAUST DUCTS.  CREW INITIATED ENGINE SHUT DOWN PROCEDURES.  CREW CONTACTED APPROACH CONTROL DECLARED AN EMERGENCY AND REQUESTED LANDING AT CLOSED AIRPORT.  ACFT MADE UNEVENTFUL SINGLE ENGINE LANDING.  THE FAILURE APPEARS TO BE CONTAINED IN THE POWER SECTION OF THE ENGINE.  IT IS UNKNOWN AT THIS TIME WHICH COMPONENT MAY HAVE FAILED.
